# SDR V0XD20160112340

- Difficulty date: January 12, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,621 hours, 23,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT SIDES OF FS 280.00 BEAM ARE CRACKED.  R & R LT & RT SIDES OF FS 280.00 BEAM, PN CC670-34175-7S, IAW SRM 51-42-06, 51-42-13, 51-42-21, 51-40-11, 51-21-11, 51-25-16, 53-11-41 & AMM 20-70-00.
